MathSciNet Relay Station
MathSciNet bibliographic data
MR857677 14H40 (14K25)
Welters, Gerald E. The surface $C-C$ on Jacobi varieties and 2nd order theta functions. Acta Math. 157 (1986), no. 1-2, 1–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement